Asymptotics on the diagonal of the Green function of a Sturm-Liouville operator and its applications

N. Chernyavskaya, L. Shuster

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Asymptotics on the diagonal of the Green function and, as a consequence, asymptotic distribution of the spectrum for the semibounded Sturm-Liouville operator are obtained.

Original languageEnglish
Pages (from-to)506-530
Number of pages25
JournalJournal of the London Mathematical Society
Volume61
Issue number2
DOIs
StatePublished - 1 Jan 2000

Fingerprint

Dive into the research topics of 'Asymptotics on the diagonal of the Green function of a Sturm-Liouville operator and its applications'. Together they form a unique fingerprint.

Cite this